On generalized pseudoconvex functions. (English) Zbl 0685.90089

Summary: The concept of pseudoconvexity is generalized in three different ways and the interrelation of them is investigated. For constrained optimization, sufficiency of Kuhn-Tucker optimality conditions is derived under some assumptions which do not require the generalized pseudoconvexity of the Lagrangian itself.


90C30 Nonlinear programming
49J52 Nonsmooth analysis
26B25 Convexity of real functions of several variables, generalizations
49K99 Optimality conditions
Full Text: DOI


[1] Ben-Israel, A.; Mond, B., What is invexity?, J. austral. math. soc. ser. B, 28, 1-9, (1986) · Zbl 0603.90119
[2] Clarke, F.H., Optimization and nonsmooth analysis, (1983), Wiley-Interscience New York · Zbl 0727.90045
[3] Craven, B.D., Duality for generalized convex fractional programs, (), 473-490 · Zbl 0534.90089
[4] Craven, B.D.; Glover, B.M., Invex functions and duality, J. austral. math. soc. ser. A, 39, 1-20, (1985) · Zbl 0565.90064
[5] Hanson, M.A., On sufficiency of the Kuhn-Tucker conditions, J. math. anal. appl., 80, 545-550, (1981) · Zbl 0463.90080
[6] Horst, R., A note on functions whose local minima are global, J. optim. theory appl., 36, 457-463, (1982) · Zbl 0452.90063
[7] La Salle, J.; Lefschetz, S., Stability by Lyapunov’s direct method, (1961), Academic Press New York · Zbl 0098.06102
[8] Mangasarian, O.L., Nonlinear programming, (1969), McGraw-Hill New York · Zbl 0194.20201
[9] Zang, I.; Choo, E.V.; Avriel, M., On functions whose stationary points are global minima, J. optim. theory appl., 22, 195-208, (1977) · Zbl 0339.49013
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.